TopCare Ibuprofen Tablets, 200 mg, Caplets
Ibuprofen Tablets, 200 mg, Caplets
Other Information: Store between 68 - 77 degrees F. Read all warnings and directions before use. Keep carton. Do not use if imprinted foil under cap is broken or missing. Misc: 100 coated caplets (capsule-shaped tablets). Pain reliever/fever reducer (NSAID) (nonsteroidal anti-inflammatory drug). Compare to Advil active ingredient (This product is not manufactured or distributed by Pfizer Consumer Healthcare, owner of the registered trademark Advil). Quality Guaranteed: This TopCare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Fast Pass Exclusive Deal! Get $15 off when you buy $40 or more in TopCare products! Offer good through 3/29/2023!